# SDR CHQ00046

- Difficulty date: November 27, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N290SK
- Make and model: Emb EMB-145
- Aircraft serial: 145474
- Aircraft time: 706 hours, 588 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAV SMOKE DETECTOR WENT OFF WHEN DOING A/I TEST, THEN ON CLIMBOUT.
